Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 3, NWS Jackson, MS

January 9, 2022Jasper County, Mississippi

NWS Jackson, MS issued this tornado warning at Jan 9, 2022, 11:34 AM CST for Jasper County, Mississippi. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2022, 11:34 AM CST (17:34 UTC)
Expired
Jan 9, 2022, 12:30 PM CST
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jasper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 90 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 9, 10:42 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2022-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2022-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

774 
WFUS54 KJAN 091734
TORJAN
MSC061-091830-
/O.NEW.KJAN.TO.W.0003.220109T1734Z-220109T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1134 AM CST Sun Jan 9 2022

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Central Jasper County in east central Mississippi...

* Until 1230 PM CST.
    
* At 1133 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Bay Springs, or 10 miles north of
  Stringer, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Turnerville around 1145 AM CST.
  Paulding around 1205 PM CST.
  Rose Hill around 1210 PM CST.
  Orange around 1220 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3195 8891 3196 8932 3205 8932 3217 8892
TIME...MOT...LOC 1733Z 261DEG 27KT 3201 8932 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
2 follow-up statements
132 
WWUS54 KJAN 091752
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1152 AM CST Sun Jan 9 2022

MSC061-091830-
/O.CON.KJAN.TO.W.0003.000000T0000Z-220109T1830Z/
Jasper MS-
1152 AM CST Sun Jan 9 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR
NORTHEASTERN JASPER COUNTY...
    
At 1152 AM CST, a severe thunderstorm capable of producing a tornado
was located near Turnerville, or 13 miles northeast of Stringer,
moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Paulding around 1200 PM CST.
  Orange around 1215 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3195 8891 3198 8918 3207 8919 3217 8892
TIME...MOT...LOC 1752Z 265DEG 31KT 3203 8914 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
779 
WWUS54 KJAN 091821
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1221 PM CST Sun Jan 9 2022

MSC061-091830-
/O.EXP.KJAN.TO.W.0003.000000T0000Z-220109T1830Z/
Jasper MS-
1221 PM CST Sun Jan 9 2022

...THE TORNADO WARNING FOR NORTHEASTERN JASPER COUNTY WILL EXPIRE AT
1230 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 PM CST for east central
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

LAT...LON 3195 8891 3198 8918 3207 8919 3217 8892
TIME...MOT...LOC 1820Z 261DEG 27KT 3206 8890 

$$

NF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 9, 10:19 AM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Jan 9, 10:19 AM CST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1019 AM CST Sun Jan 9 2022

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
An MCV is currently located over the central portions of the area
and moving northeast. A cold front extends from Northern
Mississippi into Northeast Texas and will continue to drop
southeast through the area this morning through the afternoon
hours. Showers/thunderstorms are occuring as the MCV moves
northeastward this morning, but there could be some redevelopment
early this afternoon as the front moves southeast across the area.
A couple of the storms could be strong to severe through the
afternoon hours, mainly for areas south of I-20. A slight risk is
already being advertised in the HWO/Graphicasts for these
areas. Made a few adjustments to pops/wx, but other than that the
forecast is on track./15/

Prior discussion below:

Today and Tonight...
Deep southwesterly flow at the surface and in the mid levels is
pushing warmer air and plenty of moisture into the southeastern
CONUS this morning. An upper level trough is digging into the
eastern half of the country, with a cold front approaching the
region from the NW. An additional wave/surface low over LA/TX is
moving eastward as well. Models have been handling the evolution
of this particular system poorly for the last few runs. However,
the confidence is increasing to at least a conditional marginal
risk for severe weather. Latest few runs of the HRRR have been
hinting at possibly two rounds as the upper wave/sfc low develops
convection just ahead of the front. The most recent has them more
or less phasing over the forecast area. In this discontinuity lies
the bulk of the problems. Previously, the severe threat was
significantly mitigated by the mass of precip (and its duration)
in advance of the frontal boundary, making the soundings less
impressive across the board. However, with the latest run, the
timing is a little different, with some of the early convection
slowing, but the front dropping in midday to assist in focusing
the ongoing storms, and driving it into at least moderately more
unstable air. Even without the stronger CAPE values realized, the
shear profiles are looking more favorable with 0-6km shear in the
30-40kt range, some veering in the low levels, and better winds
aloft to help support any of the stronger convection that
develops...but those winds aloft are also expected to move out of
the region this afternoon as the better instability meets up with
the convection along the front. Helicity values out ahead of the
boundary are also in the 200-300 m2s2 range. Though damaging wind
gusts may be the leading concern, tornadoes cannot be ruled out. As
in recent events...for almost every parameter in favor of severe
storm development, there's a caveat that goes with it. With plenty
of complications in place, expect the threat to remain marginal,
but the shear in place will support rotation in stronger storms.

Monday through Saturday...
Monday through Midweek: Dry and seasonable weather will prevail
over the first half of the new work week. Tuesday morning looks to
be the coldest point of the week for most locations given the
most favorable radiational cooling conditions as the surface ridge
axis shift across the region. It will still be rather chilly
Wednesday morning as well, but with clouds expected to increase
through the night, this will disrupt cooling. By Wednesday, we'll
be on the return flow side of the surface high with gradual
moderation of the airmass ensuing through the remainder of the
work week.

Late week: Guidance remains inconsistent with our next weather
system, though it there remains a theme of trending a bit later,
with the best rain chances now in the Friday/Saturday time frame.
For now, we aren't expecting much in the way of instability with
this system, so no thunder is included in the forecast at this time.
/DL/

&&

.AVIATION...
12Z TAF discussion:
First round of showers and thunderstorms crossing the Delta. MVFR
cigs for the most part...some LIFR/IFR in the Pine Belt. Winds
will remain gusty today, slowly veering with time ahead of an
approaching cold front. Precip will be widespread, with thunder
possible both this morning with the current wave and any cells
developing ahead of the front...but also with the frontal boundary
itself, expecting to pass btwn 18-00z. Models persisting with drop
to IFR cigs fairly quickly this morning with the first round.
Though patches of MVFR may develop through today...the showers/ts
will keep much of the day on that MVFR/IFR above and below 1000ft
range.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  34  53  30 /  91  16   0   0
Meridian      71  34  52  29 /  91  32   0   0
Vicksburg     74  32  51  29 /  83  12   0   0
Hattiesburg   75  40  55  30 /  76  43   0   0
Natchez       75  34  53  31 /  88  17   0   0
Greenville    69  29  48  28 /  92   6   0   0
Greenwood     69  29  50  28 /  92   8   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

15
Hazardous weather outlook, Jan 9, 7:12 AM CST, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
712 AM CST Sun Jan 9 2022

ARZ074-075-LAZ007-008-MSZ018-019-025>030-034-035-101315-
Ashley-Chicot-Morehouse-West Carroll-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Washington-Humphreys-
712 AM CST Sun Jan 9 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

LAZ009-015-016-023-MSZ031>033-036>042-047-101315-
East Carroll-Richland-Madison LA-Franklin LA-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-
Warren-
712 AM CST Sun Jan 9 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Today, isolated severe storms capable of producing damaging wind
gusts are possible today. Tornadoes cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ024>026-MSZ043>045-048>050-053-054-059-060-101315-
Catahoula-Tensas-Concordia-Madison MS-Leake-Neshoba-Hinds-Rankin-
Scott-Claiborne-Copiah-Jefferson-Adams-
712 AM CST Sun Jan 9 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, and
southwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Today, severe thunderstorms and tornadoes are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ046-051-052-055>058-061>066-072>074-101315-
Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
712 AM CST Sun Jan 9 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Today

Mainly today, severe thunderstorms and tornadoes are possible.
Some thunderstorms could produce damaging winds to 60 mph and
hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jan 9, 7:09 AM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
709 AM CST Sun Jan 9 2022

MSZ042-043-047-048-091415-
Warren MS-Hinds MS-Yazoo MS-Madison MS-
709 AM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of east central Warren,
southeastern Yazoo, central Hinds and southwestern Madison Counties
through 815 AM CST...

At 708 AM CST, Doppler radar was tracking a strong thunderstorm over
Flowers, or 10 miles southeast of Redwood, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Bolton around 720 AM CST.
  Brownsville around 725 AM CST.
  Flora and Pocahontas around 740 AM CST.
  Annandale around 750 AM CST.
  Gluckstadt around 755 AM CST.
  Canton around 800 AM CST.

Other locations impacted by this storm include Bentonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3250 9067 3282 9010 3240 9007 3232 9015
      3229 9015 3223 9072
TIME...MOT...LOC 1308Z 247DEG 37KT 3240 9065

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DL
Special weather statement, Jan 9, 7:52 AM CST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
752 AM CST Sun Jan 9 2022

LAZ015-016-023-025-091415-
Tensas LA-Madison LA-Richland LA-Franklin LA-
752 AM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of northwestern Tensas,
western Madison, central Richland and Franklin Parishes through 815
AM CST...

At 752 AM CST, Doppler radar was tracking a strong thunderstorm near
Winnsboro, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Crowville around 800 AM CST.
  Bakers around 810 AM CST.
  Delhi, Tendal and Waverly around 815 AM CST.

Other locations impacted by this storm include Gilbert and Baskin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3240 9178 3254 9140 3254 9129 3215 9126
      3199 9181
TIME...MOT...LOC 1352Z 240DEG 49KT 3222 9172

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DB
Special weather statement, Jan 9, 10:34 AM CST, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
1034 AM CST Sun Jan 9 2022

MSZ050-091700-
Scott MS-
1034 AM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of southern Scott
County through 1100 AM CST...

At 1034 AM CST, Doppler radar was tracking a strong thunderstorm over
Pulaski, or near Morton, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Forest around 1040 AM CST.

Other locations impacted by this storm include Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3222 8968 3239 8970 3249 8932 3222 8932
TIME...MOT...LOC 1634Z 253DEG 43KT 3229 8958

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NF
Special weather statement, Jan 9, 10:44 AM CST, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
1044 AM CST Sun Jan 9 2022

MSZ055-091715-
Simpson MS-
1044 AM CST Sun Jan 9 2022

...A strong thunderstorm will impact portions of northeastern Simpson
County through 1115 AM CST...

At 1042 AM CST, Doppler radar was tracking a strong thunderstorm
near Sanatorium and near Mendenhall, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Magee and Martinville around 1050 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CST for central
Mississippi.

&&

LAT...LON 3198 8990 3205 8974 3205 8966 3201 8965
      3184 8966 3182 8986
TIME...MOT...LOC 1642Z 252DEG 29KT 3192 8982

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

NF
Special weather statement, Jan 9, 11:08 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1108 AM CST Sun Jan 9 2022

MSZ046-051-052-057-058-091800-
Kemper MS-Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
1108 AM CST Sun Jan 9 2022

...Strong thunderstorms will impact portions of northern Jasper,
southeastern Newton, southern Kemper, northwestern Clarke and
Lauderdale Counties through NOON CST...

At 1107 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Herbert Springs to Roberts. Movement was east
at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Liberty, Damascus, Prismatic and Martin around 1115 AM CST.
  Blackwater and Daleville around 1120 AM CST.
  Meehan and Porterville around 1130 AM CST.
  Meridian, Nellieburg, Electric Mills and Suqualena around 1135 AM
  CST.
  Marion around 1145 AM CST.
  Meridian Station around 1150 AM CST.
  Lauderdale and Tamola around 1155 AM CST.

Other locations impacted by these storms include Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

A Tornado Watch remains in effect until 600 PM CST for east central
Mississippi.

&&

LAT...LON 3259 8839 3219 8870 3218 8932 3220 8932
      3258 8900 3258 8892 3268 8891 3285 8836
TIME...MOT...LOC 1707Z 249DEG 54KT 3260 8890 3225 8924

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 7:09 AM CSTSpecial Weather StatementJANHinds66 min
Jan 9, 10:34 AM CSTSpecial Weather StatementJANScott26 min
Jan 9, 10:44 AM CSTSpecial Weather StatementJANSimpson31 min
Jan 9, 11:08 AM CSTSpecial Weather StatementJANKemper, Lauderdale, Newton52 min
Jan 9, 11:18 AM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton57 min
Jan 9, 11:19 AM CSTSevere Thunderstorm WarningJANJasper, Smith41 min
Jan 9, 12:12 PM CSTTornado WarningJANClarke63 min
Jan 9, 12:25 PM CSTSpecial Weather StatementJANJones35 min
Jan 9, 12:41 PM CSTSevere Thunderstorm WarningJANJones22 min
Jan 9, 12:44 PM CSTSevere Thunderstorm WarningJANClarke46 min
Jan 9, 12:56 PM CSTSpecial Weather StatementJANMadison49 min
Jan 9, 1:49 PM CSTSpecial Weather StatementJANScott26 min
Jan 9, 1:55 PM CSTSpecial Weather StatementJANSmith35 min
Jan 9, 2:03 PM CSTSpecial Weather StatementJANStone27 min
Jan 9, 2:16 PM CSTSpecial Weather StatementJANFranklin29 min
Jan 9, 2:49 PM CSTSevere Thunderstorm WarningJANClarke, Jasper41 min
Jan 9, 3:43 PM CSTSpecial Weather StatementJANJasper32 min
Jan 9, 4:02 PM CSTSpecial Weather StatementJANJones28 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.